Research Repository

Strict dissipativity and asymptotic stability of digital filters in direct form with saturation nonlinearity

Ahn, CK and Shi, Peng ORCID: 0000-0001-8218-586X (2016) Strict dissipativity and asymptotic stability of digital filters in direct form with saturation nonlinearity. Nonlinear Dynamics, 85 (1). 453 - 461. ISSN 0924-090X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: digital filters; dissipativity criterion; linear matrix inequality
Subjects: Current > FOR Classification > 0103 Numerical and Computational Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 Aug 2018 04:01
Last Modified: 19 Sep 2019 23:36
URI: http://vuir.vu.edu.au/id/eprint/36649
DOI: https://doi.org/10.1007/s11071-016-2698-0
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar